Some results on the asymptotic behaviour of Hopf weak solutions to the Navier-Stokes equations in unbounded domains.
Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 1-22
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1992__210_1_174385,
author = {Paolo Maremonti},
title = {Some results on the asymptotic behaviour of {Hopf} weak solutions to the {Navier-Stokes} equations in unbounded domains.},
journal = {Mathematische Zeitschrift},
pages = {1--22},
year = {1992},
volume = {210},
number = {1},
zbl = {0738.35064},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174385/}
}
TY - JOUR AU - Paolo Maremonti TI - Some results on the asymptotic behaviour of Hopf weak solutions to the Navier-Stokes equations in unbounded domains. JO - Mathematische Zeitschrift PY - 1992 SP - 1 EP - 22 VL - 210 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174385/ ID - MZ_1992__210_1_174385 ER -
Paolo Maremonti. Some results on the asymptotic behaviour of Hopf weak solutions to the Navier-Stokes equations in unbounded domains.. Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 1-22. http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174385/